Have any of you experienced any connection between your thyroid and kidney and/or bladder issues? I have had kidney stones both times my thyroid went really out of whack...once when I was first diagnosed as being hyper and once when I went hypo after RAI. My doctor says there isn't any research indicating that kidney and thyroid problems are related, but I just don't buy the coincidence. Also, has any one experienced any uncomfortable bladder pain or burning, possible from the medication? Thanks for the input.
Do some research on parathyroids. Their ONLY purpose is to regulate the calcium level in our bodies within a very narrow range. Kidney stones are often comprised of calcium and are also one symptom of parathyroid disease. You might want to check the website:
www.parathyroid.com for more information.
It's important to note that the parathyroids and the thyroid have nothing in common, other than the fact that they are "neighbors" in the body and both are part of the endocrine system. They share none of the same responsibilities.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.